MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO3020OSX
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Abdominal Pain (1685); Dry Eye(s) (1814); Fatigue (1849); Foreign Body Reaction (1868); Hair Loss (1877); Heartburn/Indigestion (1883); High Blood Pressure/ Hypertension (1908); Tachycardia (2095); Blurred Vision (2137); Burning Sensation (2146); Dizziness (2194); Anxiety (2328); Discomfort (2330); Depression (2361); Irritability (2421); Balance Problems (4401); Unspecified Mental, Emotional or Behavioural Problem (4430); Decreased Appetite (4569)
Date of Event 02/29/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that following an open intraperitoneal onlay mesh (ipom) procedure with placement of a mesh prosthesis, the patient experienced a permanent internal burning sensation, pinching sensation, and episodes of violent pain.Since february 2024, the patient reported chronic fatigue, digestive pain, gastric reflux, permanent discomfort in the throat, gastroparesis, early satiety, lack of appetite, chemical body odor, chemical smelly stools, mental fog, anxiety-depressive disorder, difficulty concentrating, irritability, hypertension, tachycardia, difficulty and pain when standing in the abdomen, muscle weakness, balance disorder, dizziness, dark and smelly urine, significant hair loss, dry eyes, and occasional blurred vision.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Additional information: g3, h6.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
mike bocchino
8200 coral sea st ne
mounds view, MN 55112-4391
8006464633
MDR Report Key24240050
Report Number9615742-2026-00102
Device Sequence Number18387507
Product Code FTL
UDI-Device Identifier10884521179776
UDI-Public(01)10884521179776(17)281031(10)PXK1694M(20)10
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110816
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCO3020OSX
Device Catalogue NumberPCO3020OSX
Device Lot NumberPXK1694M
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer02/12/2026
Initial Report FDA Received Date02/02/2026
Supplement Report FDA Received Date02/16/2026
Date Device Manufactured11/22/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown